MAUDE Adverse Event Report: Jolife AB - 3005445717 LUCAS 3 CHEST COMPRESSION SYSTEM; Compressor, Cardiac, External

Jolife AB - 3005445717 LUCAS 3 CHEST COMPRESSION SYSTEM; Compressor, Cardiac, External
Model Number LUCAS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Vascular Problem (4441)
Date of Event 06/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The customer contacted stryker to report that their lucas device potentially caused an internal thoracic artery injury to a patient.
 
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.Stryker contacted the customer to request additional information on the patient.Stryker requests patient information necessary for regulatory compliance, strictly adhering to hipaa's privacy rule.No response has been received from the customer.Stryker performed a clinical review of the reported event and determined that the device contribution to the patient's outcome is unknown.

Brand Name
LUCAS 3 CHEST COMPRESSION SYSTEM
Common Device Name
Compressor, Cardiac, External
Manufacturer (Section D)
Jolife AB - 3005445717
scheelevagen 17
ideon science park
lund SE-22 3 70
SW  SE-223 70
Manufacturer (Section G)
Jolife AB - 3005445717
scheelevagen 17
ideon science park
lund SE-22 3 70
SW   SE-223 70
Manufacturer Contact
juan salazar
11811 willows road ne
redmond, WA 98052
+1(425)867-4000
MDR Report Key25686069
Report Number3005445717-2026-00203
Device Sequence Number4644138
Product Code DRM
UDI-Device Identifier00883873834282
UDI-Public00883873834282
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173553
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLUCAS
Device Catalogue Number99576-000067
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/26/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/04/2026
Supplement Date Received by Manufacturer09/22/2026
Initial Report FDA Received Date07/01/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/23/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown